# SDR SWIA200515119

- Difficulty date: June 12, 2005
- Submitted: June 14, 2005
- Operation: Air carrier
- Aircraft: N703SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10139
- Aircraft time: 3,250 hours, 2,003 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Control Unit
- Part number: 70744
- Part serial: 233
- Condition: Malfunctioned
- Location: Stab Trim
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STAB CHANNEL/2 STATUS MESSAGE ON EICAS.  REPLACED STAB TRIM MOTOR CONTROL UNIT IAW CRJ 700 MM 27-42-07.  OPERATIONAL CHECK GOOD IAW CRJ MM 27-61-05.
